# SDR MK1Y01132021006

- Difficulty date: January 13, 2021
- Submitted: January 13, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 99,028 hours, 16,218 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INNER ALUMINUM SKIN FOUND DISBONDED AND SEPARATED FROM THE ALUMINUM HONEYCOMB CORE PANEL AT STAB STA 107.927 AUX SPAR STA 127.465.
